# SDR 2004FA0000350

- Difficulty date: April 5, 2004
- Submitted: April 6, 2004
- Operation: General aviation
- Aircraft: N529PB
- Make and model: Pilats PC1245
- Aircraft serial: 529
- Aircraft time: 188 hours
- Engine: Pwa PT6*
- System (JASC): 3411 · Pitot/Static System
- Part: Line
- Condition: Separated
- Location: Pitot System
- Part time: 188 hours
- Stage of operation: CR
- How discovered: C
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

PILOT EXPERIENCED AN ALTITUDE PORPOISE WITH AUTOPILOT ENGAGED.  AIRSPEED IND INDICATED THAT AIRSPEED WAS DECREASING, ALTHOUGH AIRSPEED REMAINED SAME. BOTH PITOT SYS WERE CHECKED, OK.  RT STATIC SYS WAS CHECKED, FOUND TO BE OK.  THE LT STATIC SYS WOULD NOT PRESSURIZE AT ALL.  ISOLATED THE STATIC SYS LEAK TO FITTING AT AFT PRESSURE BULKHEAD (FRAME 36, STATION 380.7).  STATIC LINE TUBING ON INSIDE OF PRESSURE BULKHEAD HAD PULLED OUT OF THE FITTING, IT HAD BEEN CUT TOO SHORT AT THE FACTORY.  WHEN THIS LINE PULLED OUT, IT EXPOSED THE PILOT SIDE STATIC SYS TO CABIN PRESSURE. MAKE THE STATIC LINES SLIGHTLY LONGER DURING THE MFG PROCESS, THUS PREVENTING THEM PULLING OUT OF THE FITTINGS AS THE AC STRETCHES.
